A 26-year-old female asked:
Disclaimer

Can kidney infection cause constipation?

1 doctor answer
Dr. Frank Kuitems
38 years experience in Internal Medicine
No: No
Answered on May 11, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old female asked:
Dr. Corey Clay
9 years experience in Allergy and Immunology
The Bactrim (sulfamethoxazole and trimethoprim): Bloating is a common side effect of antibiotics, including Bactrim (sulfamethoxazole and trimethoprim). Constipation, diarrhea or both (alternating) ... Read More
A 27-year-old female asked:
Dr. John Froude
52 years experience in Infectious Disease
Unusual: Antibiotics for kidney infection usually cause diarrhea, so you have a very unusual symptoms. It may be because you are dehydrated from the fever asso ... Read More
A 28-year-old female asked:
Dr. Marsha Davis
27 years experience in Internal Medicine
Seek care: You need an evaluation if this problem persists. No way to tell online. Sorry.
A 25-year-old male asked:
Dr.
Dr. answered
Specializes in
Needs investigation: Complex symptoms such as these need a full history and investigations such as a colonoscopy or MRI to rule out sinister causes such as malignancy. It ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month